# SDR LOSA9510

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3022R
- Make and model: Frchld SA227CC
- Aircraft serial: CC841B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 7710125
- Condition: Loose
- Location: Stabilizer Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FAT - CREW REPORTED COPILOT AND AUXILIARY STABILIZER TRIMS INOPERATIVE.  MAINTENANCE FOUND LOOSE WIRE AT CIRCUIT BREAKER.  SECURED WIRE AND OPERATIONAL CHECKS NORMAL.  AIRCRAFT RELEASED FOR FLIGHT.  (X)
